# SDR SWAA2023072080609

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 23,736 hours, 11,539 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; OUTBOARD AFT FLAP HAS DELAMINATION OF LOWER WING SKIN ON INBOARD SIDE MEASURING 26 IN LONG AND 10 IN WIDE. MULTIPLE SCREWS ALSO PULLED THROUGH<[01] REPLACED LEFT OUTBOARD AFT FLAP ASSY REF AMM 27-51-22.;[02] REPLACED LEFT OUTBOARD AFT FLAP ASSY REF AMM 27-51-22.;[03] C/W
